# SDR ASAA2021121336896

- Difficulty date: December 13, 2021
- Submitted: December 16, 2021
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 33,205 hours, 10,575 cycles
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Spinner
- Part number: 3370051180
- Condition: Damaged
- Location: #1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENG FRONT SPINNER CONE MISSING COATING IN EXCESS OF 50%. GROUNDED - YES. REMOVED AND REPLACED THE #1 ENGINE FRONT SPINNER PER TASK CARD 78472010 "CFM56-7 FAN BLADE LUBRICATION".
